This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Beechams All In One Tablets 16s

View all Beechams

Provides effective relief from pain, congestion and chesty cough
Provides relief of symptoms associated with colds and flu
Reduces your temperature when you have a fever
Loosens phlegm and relieves a chesty cough
Helps to your nose and sinuses helping you breathe more easily

More Product Information
 Check store availability
 

Product Information


Provides effective relief from pain, congestion and chesty cough
Provides relief of symptoms associated with colds and flu
Reduces your temperature when you have a fever
Loosens phlegm and relieves a chesty cough
Helps to your nose and sinuses helping you breathe more easily

Benefits

Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily.

Always Read the Label

Warnings or Restrictions

Cautions:
- Patients suffering from chronic cough or asthma should consult a physician before taking this product.
- Patients should stop using the product and consult a health care professional if cough lasts for more than 5 days or comes back, or is accompanied by a fever, rash or persistent headache.
- Do not take with a cough suppressant.
- If you are taking medication or are under medical care, consult your doctor before using this medicine.
- Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
- Do not take with other flu, cold or decongestant products.
- This product should not be used during pregnancy or breast feeding without medical advice.

Always Read the Label

Product Specification

Each Tablet contains: Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg, Also contains Lactose, See enclosed leaflet for further information

Size (16) Unit (EA) Height (7.1) Width (8.8) Depth (2.5)

Product code: 902429

Product Uses

How to take: Adults and children 12 years and over
For oral use. Swallow two tablets every four hours as necessary.
Do not take more than 8 tablets in 24 hours.
Not to be given to children under 12 years except on medical advice. Keep out of the reach and sight of children.
Do not take continuously for more than 5 days without medical advice. If symptoms persist consult your doctor.
Do not exceed the recommended dose.00

Tips & Advice

BeechamsĀ® Max Strength All In One Capsules, relief for colds, flu and chesty cough.

It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide effective relief which fights 8 symptoms of cold and flu.

For the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including:
- aches and pains
- chills
- fever
- chesty cough
- headache
- blocked nose
- sore throat
- mucus

Delivery (United Kingdom)


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours

Earn triple points online, members only* Earn triple points online, members only. Offer only valid till 01/12/2020. This offer applies in conjunction with any other existing offer. Points can be earned online with a registered Health & Beautycard. Earned points will be recieved once order has been dispatched. Subject to availability. Excludes Jersey.

Don't want to leave the house? Once your order is confirmed you may be able to arrange for your order to be delivered from the store to your door with Stuart. Available to selected postcodes between 11am and 4pm. ** Delivery charges apply, check store opening times before booking


Order & CollectFREE

Order before 6pm - For delivery arriving in 5 - 7 working days


Standard Delivery£3.00*

Order before 6pm - For delivery arriving in 5 - 7 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day - Order & Collect£1.50*

order before 6pm - arrives within 24 Hours after 1pm
*Free with orders over £15

*Order before 6pm Mon-Fri and collect next day in store (excludes English Bank Holidays. Orders placed on Fri after 6pm, Sat or Sun will be available to collect by Tuesday after 1pm). We will email you when your order is available to pick up, please wait to receive an email before going to the store


Next Day - Delivery£5.50

order before 4pm - arrives within 24 Hour for delivery

*Order before 4pm Mon-Fri for next day delivery (excludes English Bank Holidays. Orders placed on Fri after 4pm, Sat or Sun will arrive by Tuesday).

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5-7 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - For delivery arriving in 5 - 7 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

Order before 2pm - For delivery arriving in 5 - 7 working days

Sweden, Denmark & Finland


Standard DeliveryCurrently Unavailable

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...